# SDR REXA2022060201046

- Difficulty date: May 23, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH67031405
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20R AT FS 437.00 TO FS 453.00 CORROSION	PERFORMED REPAIR ON STGR 20R FS 437.00 TO FS 453.00 PER EA CRJ953-13568
